# SDR AU981553

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- Propeller: Mcauly 2AF34C55
- System (JASC): 3244 · Tire
- Part: Tread
- Part number: 5005
- Condition: Separated
- Location: Nlg Tire
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(AUS) NOSE LANDING GEAR TIRE TREAD SEPARATED.  TIRE REMAINED INFLATED.
